# SDR RAIA00202058

- Difficulty date: February 13, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 13,535 hours, 14,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- EMERGENCY PATH LIGHTS INOP BETWEEN ROWS 8 & 9.  RECONNECTED CONNECTOR IN PATH LIGHT TRACK, OPS CHECK OK.
